# SDR SWIA2018062644825

- Difficulty date: April 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN PANEL WAS DENTED BETWEEN BS 589 AND 605, BETWEEN STRINGERS 20L AND 21L.  REPAIRED IAW REO.
